Record number :
1578582
Title of article :
On Lundh’s percolation diffusion
Author/Authors :
Carroll، نويسنده , , Tom and O’Donovan، نويسنده , , Julie and Ortega-Cerdà، نويسنده , , Joaquim، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2012
Pages :
10
From page :
1988
To page :
1997
Abstract :
A collection of spherical obstacles in the unit ball in Euclidean space is said to be avoidable for Brownian motion if there is a positive probability that Brownian motion diffusing from some point in the ball will avoid all the obstacles and reach the boundary of the ball. The centres of the spherical obstacles are generated according to a Poisson point process while the radius of an obstacle is a deterministic function. If avoidable configurations are generated with positive probability, Lundh calls this percolation diffusion. An integral condition for percolation diffusion is derived in terms of the intensity of the point process and the function that determines the radii of the obstacles.
Keywords :
Brownian motion , Poisson point process , Percolation
Journal title :
Stochastic Processes and their Applications
Serial Year :
2012
Link To Document :
بازگشت